Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 170, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at May 27, 2015, 4:37 AM CDT for Sabine County, San Augustine County, Texas; Natchitoches Parish, Sabine Parish, Louisiana. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 27, 2015, 4:37 AM CDT (09:37 UTC)
- Expired
- May 27, 2015, 5:30 AM CDT
- In force
- 53 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Natchitoches Parish, LA, Sabine Parish, LA, Sabine County, TX, San Augustine County, TX
The radar
The Ft Polk radar (KPOE), 76 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 9.6 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2156 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1218 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.5
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 9:11 PM CDT, 7 hours 26 minutes earlier.
Area forecast discussion, May 26, 9:11 PM CDT, 7 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 911 PM CDT TUE MAY 26 2015 .UPDATE... WEAK SURFACE BOUNDARY EXTENDING ALONG THE RED RIVER VALLEY OF TEXAS TO NEAR SHREVEPORT AND POINTS EASTWARD ALONG INTERSTATE 20 CONTRIBUTING TO PERSISTENT THUNDERSTORM ACTIVITY THIS EVENING. SEVERAL STORMS PRODUCED QUARTER TO GOLF BALL SIZED HAIL ACROSS PORTIONS OF NORTHWEST LOUISIANA. STRONGEST STORMS MOVING INTO SOUTHERN ARKANSAS WILL AFFECT THE COMMUNITIES OF EMERSON AND STRONG. FOR THIS UPDATE...TRIMMED POPS ACROSS DEEP EAST TEXAS AND WEST CENTRAL LOUISIANA BUT MAINTAINED MENTION OF SLIGHT CHANCE TO COVER A STRAY SHOWER OR TWO. OTHERWISE...FORECAST LOOKS ON TRACK. INCREASED CLOUD COVER FROM ONGOING CONVECTION ALONG WITH CIRRUS FROM STORMS ACROSS NORTH CENTRAL TEXAS TO KEEP OVERNIGHT LOW TEMPERATURES IN THE UPPER 60S TO LOWER 70S. /05/ && .PREV DISCUSSION... /ISSUED 646 PM CDT TUE MAY 26 2015/ AVIATION UPDATE... VFR CONDITIONS CONTINUE TO PREVAIL AT THE TAF SITES THIS AFTERNOON. HOWEVER...ISOLATED TO SCATTERED CONVECTION IS DEVELOPING MAINLY NORTH AND NORTHEAST OF KLFK...WITH ISOLATED SHOWERS OR THUNDERSTORMS POSSIBLE IN THE VICINITY OF KTYR...KGGG...KSHV...KMLU...AND KELD BETWEEN 00Z AND 04Z. EXPECT MVFR CIGS TO RETURN AFTER 08Z TONIGHT ACROSS MOST OF THE AREA...WITH THESE CIGS LIFTING AFTER 16Z. PREV DISCUSSION... /ISSUED 437 PM CDT TUE MAY 26 2015/ DISCUSSION... THIS AFTERNOON A BROAD UPPER LEVEL TROUGH OF LOW PRESSURE EXTENDED SOUTH INTO THE FOUR STATES REGION WITH SMALL SCALE DISTURBANCES MOVING ALONG IN THE NEARLY WESTERLY FLOW...WHICH HAVE HELPED THE WARMING TEMPERATURES AND AVAILABLE MOISTURE TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS. A STRONGER DISTURBANCE MOVING INTO THE BACK SIDE OF THE TROUGH ACROSS WESTERN OKLAHOMA AND INTO NORTH TEXAS WAS HELPING SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG THE DRY LINE ACROSS TEXAS AND OKLAHOMA. THIS FEATURE WILL MOVE EAST ALONG THE RED RIVER OVERNIGHT AND AWAY FROM THE FOUR STATE REGION ON WEDNESDAY. HAVE INCLUDED THE HIGHER POPS FOR TONIGHT INTO WEDNESDAY WITH THE APPROACH AND PASSAGE OF THE UPPER FEATURE. IN AN WEAKLY AMPLIFIED UPPER RIDGE OF HIGH PRESSURE WILL MOVE INTO TEXAS AND THE EASTERN ROCKIES AND INTO THE PLAINS FOR LATE WEDNESDAY. FOR THE REST OF THE FORECAST PERIODS WILL HAVE THE HIGHER RAIN CHANCES WITH PASSING DISTURBANCES INTO THE RIDGE ALOFT WITH A STRONGER LONGWAVE TROUGH DROPPING ACROSS THE WESTERN STATES. WITH THIS DIRTY RIDGE LASTING INTO THE WEEKEND AND A SERIES OF FEATURES MOVING INTO THE RIDGE AND ACROSS THE FORECAST WILL KEEP HIGH RAIN CHANCES THROUGH THE EXTENDED. DURING THE MIDDLE OF THE WEEKEND A SPLIT FLOW WILL PROVIDE A TROUGH OF LOW PRESSURE OVER THE CENTRAL PARTS OF THE COUNTRY AND A SERIES OF SHORT WAVES OVER THE CENTRAL GULF COAST AREA. HIGHS WILL BE REMAINING IN THE 80/S WHILE LOWS WILL BE MAINLY IN THE MID 60/S TO LOWER 70/S. /06/ && .PRELIMINARY POINT TEMPS/POPS... SHV 70 87 70 86 / 30 40 20 40 MLU 69 87 70 86 / 20 40 20 40 DEQ 66 85 69 84 / 40 40 30 40 TXK 68 86 69 86 / 30 40 30 40 ELD 68 87 69 86 / 30 40 30 40 TYR 71 87 71 86 / 30 40 20 40 GGG 71 87 71 86 / 30 40 20 40 LFK 72 88 72 86 / 20 40 30 40 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 05
Hazardous weather outlook, May 26, 12:50 PM CDT, 15 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1250 PM CDT TUE MAY 26 2015 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-271100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1250 PM CDT TUE MAY 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ARKANSAS...NORTH CENTRAL AND NORTHWEST LOUISIANA... SOUTHEAST OKLAHOMA...AND EAST AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE TODAY FROM THE LOWER TOLEDO BEND COUNTRY OF DEEP EAST TEXAS INTO THE SOUTHERN SECTIONS OF NORTHCENTRAL LOUISIANA. BRIEF HEAVY RAINFALL WILL BE POSSIBLE BEFORE ANY REDEVELOPMENT DIMINISHES THIS EVENING. ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS MAY ALSO DEVELOP ALONG THE MIDDLE RED RIVER VALLEY THIS EVENING...AND SPREAD EAST INTO EXTREME NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...AND POSSIBLY SOUTHWEST ARKANSAS LATE. BRIEF HEAVY RAINFALL WILL BE POSSIBLE SHOULD THESE STORMS AFFECT THESE AREAS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND THURSDAY...AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE THROUGH THE REGION. SHOWERS AND THUNDERSTORMS MAY INCREASE IN COVERAGE FRIDAY THROUGH MONDAY AS AN UPPER LEVEL TROUGH OF LOW PRESSURE DRIFTS EAST INTO THE SOUTHERN PLAINS AND FOUR STATE REGION. DAYTIME HEATING WILL PRODUCE ENOUGH INSTABILITY SUCH THAT ISOLATED STRONG STORMS WILL BE CAPABLE OF PRODUCING LOCALLY GUSTY WINDS AND BRIEF HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. 06
In the hours before
Special weather statement, May 27, 1:23 AM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
123 AM CDT WED MAY 27 2015
TXZ125-136>138-149>151-270715-
GREGG TX-CHEROKEE TX-RUSK TX-HARRISON TX-UPSHUR TX-PANOLA TX-
SMITH TX-
123 AM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR RUSK...SOUTHWESTERN HARRISON...
SOUTH CENTRAL UPSHUR...NORTHEASTERN CHEROKEE...SOUTHEASTERN SMITH...
WESTERN PANOLA AND GREGG COUNTIES UNTIL 215 AM CDT...
AT 122 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NEW LONDON...OR NEAR KILGORE...MOVING EAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LONGVIEW...MARSHALL...HENDERSON...KILGORE...WHITE OAK...GLADEWATER...
HALLSVILLE...OVERTON...TROUP...TATUM...NEW LONDON...ARP...CLARKSVILLE
CITY...BECKVILLE...EAST MOUNTAIN...TURNERTOWN...WEST MOUNTAIN...
JOINERVILLE...MINDEN AND PINEHILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3266 9498 3253 9422 3197 9446 3197 9451
3192 9451 3191 9449 3184 9451 3184 9458
3198 9526
TIME...MOT...LOC 0622Z 286DEG 27KT 3232 9492
05Special weather statement, May 27, 2:42 AM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 242 AM CDT WED MAY 27 2015 LAZ001-002-010-011-TXZ138-151-270830- RED RIVER LA-DE SOTO LA-BOSSIER LA-CADDO LA-HARRISON TX-PANOLA TX- 242 AM CDT WED MAY 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BOSSIER...SOUTHERN CADDO...NORTHWESTERN RED RIVER AND NORTHWESTERN DE SOTO PARISHES... SOUTHEASTERN HARRISON AND NORTHEASTERN PANOLA COUNTIES UNTIL 330 AM CDT... AT 242 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER ELYSIAN FIELDS...OR 14 MILES SOUTHEAST OF MARSHALL...MOVING EAST AT 40 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SHREVEPORT...BOSSIER CITY...MARSHALL...GREENWOOD...BLANCHARD... WASKOM...STONEWALL...ELYSIAN FIELDS...FOSTERS...EASTWOOD...DEBERRY... SCOTTSVILLE...KEACHI...BETHANY...ROBSON...FERGUSON...TAYLORTOWN... KICKAPOO...RED CHUTE AND FORBING. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3260 9430 3265 9354 3218 9353 3218 9431 TIME...MOT...LOC 0742Z 268DEG 33KT 3238 9417 05
Special weather statement, May 27, 3:19 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
319 AM CDT WED MAY 27 2015
LAZ017-TXZ152-153-165>167-270915-
SABINE LA-SAN AUGUSTINE TX-SABINE TX-ANGELINA TX-NACOGDOCHES TX-
SHELBY TX-
319 AM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SABINE PARISH...
SOUTHEASTERN NACOGDOCHES...SHELBY...ANGELINA...NORTHWESTERN SABINE
AND SAN AUGUSTINE COUNTIES UNTIL 415 AM CDT...
AT 318 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CENTER TO NEAR
DIBOLL...AND MOVING SOUTHEAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LUFKIN...CENTER...DIBOLL...HUDSON...HUNTINGTON...SAN AUGUSTINE...
NEUVILLE...ETOILE...SHELBYVILLE...BLAND LAKE...ROSEVINE...WODEN...
MACUNE...MARTINSVILLE...PATROON...MELROSE...BURKE...ZAVALLA...CHIRENO
AND HUXLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3115 9485 3123 9486 3126 9490 3130 9489
3194 9417 3170 9367 3106 9435 3103 9447
TIME...MOT...LOC 0818Z 314DEG 26KT 3174 9420 3125 9484
24Special weather statement, May 27, 3:31 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 331 AM CDT WED MAY 27 2015 LAZ001>004-010>012-017-TXZ151-153-270915- RED RIVER LA-DE SOTO LA-SABINE LA-CLAIBORNE LA-BOSSIER LA-WEBSTER LA- BIENVILLE LA-CADDO LA-SHELBY TX-PANOLA TX- 331 AM CDT WED MAY 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLAIBORNE...SOUTHERN BOSSIER...SOUTHERN CADDO...NORTHWESTERN BIENVILLE...NORTHWESTERN RED RIVER...SOUTHERN WEBSTER...NORTHWESTERN SABINE AND DE SOTO PARISHES...NORTHEASTERN SHELBY AND SOUTHEASTERN PANOLA COUNTIES UNTIL 415 AM CDT... AT 331 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FOSTERS TO NEAR CENTER...AND MOVING EAST AT 35 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SHREVEPORT...BOSSIER CITY...MINDEN...CENTER...MANSFIELD...HOMER... HAUGHTON...STONEWALL...LOGANSPORT...RINGGOLD...SIBLEY...JOAQUIN... DOYLINE...CONVERSE...DUBBERLY...DIXIE INN...HEFLIN...FOSTERS... SHELBYVILLE AND EASTWOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3282 9302 3161 9368 3179 9431 3263 9375 TIME...MOT...LOC 0831Z 257DEG 32KT 3257 9372 3181 9414 24
Special weather statement, May 27, 4:04 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
404 AM CDT WED MAY 27 2015
LAZ017-TXZ153-165>167-270945-
SABINE LA-SAN AUGUSTINE TX-SABINE TX-ANGELINA TX-SHELBY TX-
404 AM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SABINE PARISH...
SOUTHEASTERN SHELBY...SOUTHEASTERN ANGELINA...SABINE AND SAN
AUGUSTINE COUNTIES UNTIL 445 AM CDT...
AT 403 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR NEUVILLE TO NEAR
CHESTER...AND MOVING SOUTHEAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MILAM...SAN AUGUSTINE...ZWOLLE...HEMPHILL...PINELAND...ROSEVINE...
MACUNE...PATROON...SHELBYVILLE...BLAND LAKE...ZAVALLA...BROADDUS...
DOLAN...CALGARY...SEXTON...TOLEDO BEND RESERVOIR NORTH...HURSTOWN...
CHINAQUAPIN...COLUMBUS AND YELLOWPINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3103 9448 3105 9449 3126 9437 3126 9436
3122 9433 3123 9432 3127 9434 3130 9431
3135 9432 3176 9409 3165 9364 3119 9357
3117 9358 3116 9391 3114 9404 3111 9406
TIME...MOT...LOC 0903Z 310DEG 24KT 3168 9409 3091 9452
24Special weather statement, May 27, 4:15 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 415 AM CDT WED MAY 27 2015 LAZ001>005-010>012-017-018-271000- RED RIVER LA-DE SOTO LA-SABINE LA-NATCHITOCHES LA-CLAIBORNE LA- LINCOLN LA-BOSSIER LA-WEBSTER LA-BIENVILLE LA-CADDO LA- 415 AM CDT WED MAY 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLAIBORNE... SOUTHEASTERN BOSSIER...SOUTHEASTERN CADDO...BIENVILLE...RED RIVER... SOUTHERN WEBSTER...NORTHERN SABINE...WEST CENTRAL LINCOLN...EASTERN DE SOTO AND NORTHWESTERN NATCHITOCHES PARISHES UNTIL 500 AM CDT... AT 414 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF MINDEN TO CONVERSE...AND MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... MINDEN...MANSFIELD...HAUGHTON...ARCADIA...MANY...COUSHATTA... RINGGOLD...SIBLEY...GIBSLAND...DOYLINE...CONVERSE...DUBBERLY...DIXIE INN...HEFLIN...ALLEN...OAK GROVE...PLEASANT HILL...MARTIN...HALL SUMMIT AND LUCKY. THE GUST FRONT IS OUT AHEAD OF THESE STORMS...BUT INTENSIFICATION IS POSSIBLE...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3269 9282 3152 9330 3175 9381 3279 9340 TIME...MOT...LOC 0914Z 288DEG 23KT 3270 9336 3180 9372 24
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:08 PM CDT | Severe Thunderstorm Warning | SHV | Harrison | 37 min |
| May 26, 9:32 PM CDT | Severe Thunderstorm Warning | SHV | Smith, Wood | 58 min |
| May 26, 9:58 PM CDT | Flash Flood Warning | SHV | Smith, Wood | 3 hr |
| May 26, 10:02 PM CDT | Severe Thunderstorm Warning | SHV | Upshur | 58 min |
| May 26, 11:04 PM CDT | Flash Flood Warning | SHV | Upshur | 3 hr |
| May 27, 12:23 AM CDT | Special Weather Statement | SHV | Smith | 52 min |
| May 27, 1:23 AM CDT | Special Weather Statement | SHV | Gregg, Harrison, Rusk | 52 min |
| May 27, 3:19 AM CDT | Special Weather Statement | SHV | Angelina, San Augustine, Shelby | 56 min |
| May 27, 3:31 AM CDT | Special Weather Statement | SHV | Shelby | 44 min |
| May 27, 4:04 AM CDT | Special Weather Statement | SHV | Sabine, San Augustine | 41 min |
| May 27, 11:45 AM CDT | River Flood Warning | SHV | Cherokee, Nacogdoches, Rusk, Smith | 3 days |
| May 27, 1:12 PM CDT | Special Weather Statement | SHV | Nacogdoches | 48 min |
| May 27, 1:31 PM CDT | Areal Flood Advisory | SHV | Angelina, Nacogdoches | 119 min |
| May 26, 7:24 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 51 min |
| May 26, 7:52 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Webster | 38 min |
| May 26, 8:19 PM CDT | Severe Thunderstorm Warning | SHV | Bossier | 41 min |
| May 26, 9:16 PM CDT | Flash Flood Warning | SHV | Union | 3 hr |
| May 26, 9:22 PM CDT | Severe Thunderstorm Warning | SHV | Union | 53 min |
| May 27, 2:42 AM CDT | Special Weather Statement | SHV | Caddo | 48 min |
| May 27, 4:15 AM CDT | Special Weather Statement | SHV | Bienville, Red River, Webster | 45 min |
| May 27, 4:59 AM CDT | Special Weather Statement | SHV | Bienville, Lincoln, Natchitoches, Red River, Sabine | 61 min |
| May 27, 5:25 AM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Sabine, Winn | 65 min |
| May 27, 5:45 AM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 45 min |
| May 27, 6:31 AM CDT | Special Weather Statement | SHV | Grant | 44 min |
| May 27, 7:12 AM CDT | Special Weather Statement | SHV | LaSalle | 63 min |
| May 27, 8:48 AM CDT | Areal Flood Advisory | SHV | Caldwell | 117 min |
| May 26, 9:55 PM CDT | Severe Thunderstorm Warning | SHV | Union | 65 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.